# SDR DALA2018032601881

- Difficulty date: March 25, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N931DL
- Make and model: Doug MD-88
- Aircraft serial: 49718
- Aircraft time: 76,711 hours, 57,993 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 17ED AND 18ED EMERGENCY LIGHTS INOPERATIVE.   REPLACED EMERGENCY LIGHT RECEPTICLE AT 17 ED AND RECEPTICLE AND HARNESS AT18ED IAW AMM 33-53 OPS CHECKED GOOD.
